# SDR AMTA200700295

- Difficulty date: June 20, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N318TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28247
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Overwing Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FWD OVERWING AND AFT OVERWING DOOR LIGHT CAME ON, ON TAKEOFF.  FOUND LT FWD OVERWING FLT LOCK BREAKER POPPED.  RESET C/B.  PERFORMED FIM TASK 52-20-00-810-801.  SYSTEM TEST NORMAL OVERWING EXIT LIGHTS OUT.  (K)
